# SDR AALA2009070300001

- Difficulty date: July 3, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BETWEEN SEATS 29G AND 37G INOPERATIVE. REPLACED BATTERY PACK FOR EMERGENCY LIGHTS BETWEEN SEATS 29G AND 37G.
